# SDR SWIA202157923

- Difficulty date: April 15, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N182SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000579
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Gouged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK - FORWARD AVIONICS ACCESS DOOR 123BL IS GOUGED ON THE EXTERNAL SKIN RH SIDE AND NEAR BOTH AFT STOPS ON INTERNAL FRAME L-SHAPE.         (C-CHECK RO 4/27/2021)    BLENDED GOUGED AREAS ON FWD AVIONICS DOOR 123BL, MATERIAL LOSS: AREA 1. ON SKIN, H=.005", W=.640", L=1.4", LOCATION 2, ON ANGLE SUPPORT, H=.008", W=.300", L=1.1", NOMINAL=.063", REMAINING=.055", LOCATION 3 ON ANGLE SUPPORT, H=.002", W=.5", L=.5", MATERIAL LOSS IS NON-SIGNIFICANT DAMAGE IN LOCATION 3. LOCATION 1&2 ARE OUT OF LIMITS WITH NO PUBLISHED LIMTIS. REF SRM 51-10-03, 51-75-16, 51-10-02. CALIBRATED TOOL USED TC1-7472 DUE FOR CAL 1-20-22. PERMANENTLY REPAIRED LOCATIONS 1&2 REF ETD2021-170-011641.
